1 doctor weighed in:

I take a lot vitiams beside a regular one a day.Would that many vitiams make you sleeping. I have redless legs whick keep me a wake. I once in a while nods and sleep abouta second, could you tell me what might cause this.Thanks

1 doctor weighed in
Dr. Heidi Fowler
Psychiatry

In brief: Need

Need more information to try to provide a meaningful answer. What specific vitamins, herbals and supplements do you take and at what doses? Are you taking any medications? What is your age? Are you obese or normal weight? Do you drink alcohol, if so how much? Do you eat heavy meals before going to bed? Do you have any medical conditions? Have you had a sleep study?

In brief: Need

Need more information to try to provide a meaningful answer. What specific vitamins, herbals and supplements do you take and at what doses? Are you taking any medications? What is your age? Are you obese or normal weight? Do you drink alcohol, if so how much? Do you eat heavy meals before going to bed? Do you have any medical conditions? Have you had a sleep study?
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified,
25 years in practice
67M people helped
Continue
111,000 doctors available
Read more answers from doctors